# SDR CALA2013090591001

- Difficulty date: September 3, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 63,764 hours, 24,158 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED UNSECURED SCREW AT PANEL 191KB.   UNABLE TO SECURE DUE TO DAMAGED RETAINER.  TAPED FASTENER TO STRUCTURE USING HIGH SPEED TAPE.  LOCATED INBD ROW RUNNING FWD TO AFT.  NOT AT CORNER OR AT LE.
